Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach pain on lower left side, burning sensation. History of appendix surgery. Reason?

i am 18yrs old i had my apendix taken out about 2 & 1/2 yrs ago and yesterday i started getting a weird pain in my stomach on the lower left side today in the morning it was the same but now it doesnt hurt i just have a burning sensation like the one i got a few days before my apendix was taken out .. what could have caused it or what could it be?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Jessica,

I assume you are a female by your name. Left lower abdominal pain usually does not occur in Appendicitis. It is on the right side.

It can be pain due to ovulation, if you are menstruating. It can also be due to intestinal infection. An ultrasound scan of the whole abdomen will help in confirming the cause.

Hope I have answered your query.

Get well soon.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor